Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What are the treatments for diarrhea and stomach pain

Premium Questions

Dr.  T Shobha Deepak MD

I have had stomach pains on and off for the last 3 months feels like a gall bladder attack however I had mine removed 17 years ago I also have diarrhea after everything I eat doesn't matter what... View answer

Answered by : Dr. T Shobha Deepak ( General & Family Physician)
Dr. R.A. Singh MD

Im having terrible stomach pains associated with diarhhea and nausea ,nothing over the counter is helping ive been to my primary but he dont seem to no what is going on and now the stomach... View answer

Answered by : Dr. R.A. Singh ( Emergency Medicine Specialist)
Dr.    Muhammad Sareer Khalil MD

Three days ago I woke up with very bad stomach pains. I thought for sure I was going to have a bad bout of diarrhea . To my XXXXXXX when I went to the bathroom there was no diarrhea, but heavy... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr.  Nishad BN MD

.. now it just seems to be the odd time.. I'm getting a lot of sore stomach and pain just below my stomach like where my ovaries are on my left side. What could all this be? ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr. Abhijit Deshmukh MD

. Currently the pain on both sides of stomach.She is diabetic and there are no issues with her kidneys ... without water like dry yellow rice, paratha she nomally vomits, what could be the reason.... View answer

Answered by : Dr. Abhijit Deshmukh ( Gastroenterologist)

Public Forum Discussions

Dr.       Dorina Gurabardhi MD

My Stomach hurts and is making a rumbling noise.I ate supper and it made it worse. I feel like i have to poop all the time. i have diarrhea and the farts. Everytime i fart i feel like i may actually ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Achuo Ascensius MD

Ive been getting stomach pains and having diarrhea really bad , it has been happening every couple of weeks for the past 5 months or so, ill take tablets and they wont kick in i dont understand... View answer

Answered by : Dr. Achuo Ascensius ( General & Family Physician)
Dr.  Nupur K MD

I have had diarrhea for more than two days and my stomach hurts.I went to the doctor and they said it was depression.In the time of the bowel movement it s not three times a day.It happens the entire day. I... View answer

Answered by : Dr. Nupur K ( General & Family Physician)
Dr.  BR Hudda MD

Stomach pain and cramping also turns to diareah Feeling in the throat that could maybe throw up ... time got cramps in lower stomach. Got up this mor. only had few sips of coffee and jello. Just had ... View answer

Answered by : Dr. BR Hudda ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

Saturday morning after break fast I got stomach pain and diarrhea.i ate normal lunch, after that I ... and curries.wednasday after dinner and lunch I got stomach pain.what shall I do ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)

Mobile Questions and Answers

Dr. Vivek Chail MD

Hi, Thanks for writing in to us. If it is a recent onset problem, infections of the gastrointestinal system including enteric fever (typhoid) need to be evaluated. Please consult your doctor and take...

Dr.  T Chandrakant MD

Hi. zzzquil contains Diphenhydramine mainly for its anti-allergic properties. Yes, it can cause stomach upset. If you have started this for the first time , then this possibly might have caused stomach...

Dr. Saumya Mittal MD

diarrhea and stomach pain needs antibiotics and fluids. not pregnancy tests